# SDR DALA2024122612010

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 91,265 hours, 12,010 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 ELONGATED FASTENER HOLES COMMON TO AN EXISTING REPAIR WAS FOUND ON THE #2 ENGINE LAPF LOWER HEAT SHIELD. CORRECTIVE ACTION: REPAIRED PER ERA 623079-14. (0725383)
